Tonći Antunović
Tonći Antunović
Hedrick Assistant Adjunct Professor, UCLA
Verified email at math.ucla.edu - Homepage
Title
Cited by
Cited by
Year
Tug-of-war and infinity Laplace equation with vanishing Neumann boundary condition
T Antunović, Y Peres, S Sheffield, S Somersille
Communications in Partial Differential Equations 37 (10), 1839-1869, 2012
422012
Sharpness of the phase transition and exponential decay of the subcritical cluster size for percolation on quasi-transitive graphs
T Antunović, I Veselić
Journal of Statistical Physics 130 (5), 983-1009, 2008
382008
Competing first passage percolation on random regular graphs
T Antunović, Y Dekel, E Mossel, Y Peres
arXiv preprint arXiv:1109.2575, 2011
22*2011
Spectral asymptotics of percolation Hamiltonians on amenable Cayley graphs
T Autunović, I Veselić
Methods of Spectral Analysis in Mathematical Physics, 1-29, 2009
20*2009
Coexistence in preferential attachment networks
T Antunović, E Mossel, MZ Rácz
arXiv preprint arXiv:1307.2893, 2013
182013
Equality of Lifshitz and van Hove exponents on amenable Cayley graphs
T Antunović, I Veselić
Journal de mathématiques pures et appliquées 92 (4), 342-362, 2009
142009
Acyclic edge colourings of graphs with large girth
XS Cai, G Perarnau, B Reed, AB Watts
Random Structures & Algorithms 50 (4), 511-533, 2017
82017
Isolated zeros for Brownian motion with variable drift
T Antunovic, K Burdzy, Y Peres, J Ruscher
Electronic Journal of Probability} 16, 1793-1815, 2010
82010
Stationary eden model on cayley graphs
T Antunović, EB Procaccia
Annals of Applied Probability 27 (1), 517-549, 2017
62017
Brownian motion with variable drift can be space filling
T Antunovic, Y Peres, B Vermesi
Proceedings of the American Mathematical Society 139 (9), 3359-3373, 2011
32011
On the evolution in the configuration model
T Antunović
arXiv preprint arXiv:1408.0559, 2014
12014
Stationary Eden model on groups
T Antunović, EB Procaccia
arXiv preprint arXiv:1410.4944, 2014
2014
Permanents of heavy-tailed random matrices with positive elements
T Antunović
arXiv preprint arXiv:1111.3454, 2011
2011
On permanents of random matrices with positive elements
T ANTUNOVIC
arXiv preprint arXiv:1111.3454, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–14